Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear perturbations of ordinary differential equations


Authors: Aaron Strauss and James A. Yorke
Journal: Proc. Amer. Math. Soc. 26 (1970), 255-260
MSC: Primary 34.53
DOI: https://doi.org/10.1090/S0002-9939-1970-0259278-0
MathSciNet review: 0259278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present several results dealing with the problem of the preservation of the stability of a system $ x' = A(t)x$ which is subject to linear perturbations $ B(t)x$, or to perturbations dominated by linear ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.53

Retrieve articles in all journals with MSC: 34.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259278-0
Keywords: Stability, exponential stability, perturbations, continuous dependence, linear systems, convergence of solutions
Article copyright: © Copyright 1970 American Mathematical Society